|Serotism in South Africa
Mar 21, 2012
Hi, I am a lady living in south africa and have body wasting. What I would like to know is will Serotism ever be introdiced in the South African market?
| Response from Dr. Young
Hello and thank you for posting from South Africa.
We rarely use Serostim (human growth hormone) anymore. Time was that we used it for people with severe HIV-related wasting.
The question to me is what is the cause of your wasting. Are your HIV medications working? Is there another cause? Could it be HIV lipoatrophy (which isn't helped by Serostim).
Either way, given the economics, I dont' foresee the availability of the product in RSA anytime soon.
Be well (and write back), BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Testicular Pain Could I Have Acute HIV Infection
- Ache In Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- Bloody Nose After Sex With Stripper Worried I Have HIV
- Dry Cough After Vaginal Sex Condom Broke Worried I Have HIV
- Oral Ulcers After Fingering Stripper Worried I Have HIV
- Painful Red Spots After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.